# SDR CALA2013100991879

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 62,317 hours, 23,682 cycles
- Engine: Iae V2527A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Rivet
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOOSE RIVETS ON NR 1 ENGINE CNA.  REPLACED LOOSE FASTENERS IAW MT 78-001.
